# SDR SWAA2019101537795

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 44,444 hours, 29,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR DIFFICULT TO STOW WITH LOOSE BRACKET.   R&R FASTENER FOR GIRT BAR HOUSING RETAINER BRACKET PER SRM.
